Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Goodin, Robert E"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Goodin, Robert E and List, Christian (2006) A conditional defense of plurality rule: generalizing May's theorem in a restricted informational environment. American Journal of Political Science, 50 (4). pp. 940-949. ISSN 0092-5853

Goodin, Robert E and List, Christian (2006) Special majorities rationalized. British Journal of Political Science, 36 (2). pp. 213-241. ISSN 0007-1234

This list was generated on Mon Jun 14 17:08:17 2021 BST.